# SDR UALA2011022100863

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 76,243 hours, 12,357 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 4300702
- Part serial: 1070
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL LEAK DURING IDLE RUN.  90 DROPS IAW MINUTE. OIL LEAK HAS BEEN IDENTIFIED, EEC PMA PAD.  PERFORMED HIGH POWER RUN AND ALSO FOUND STARTER PAD LEAKING.  FOUND STARTER QUAD RING CRACKED. ON AOG Y0850. REPLACED CARBON SEAL ASSY FOR PMA IAW MM AND REPLACED PMA STATOR DUE TO DAMAGED IAW MM. NEW W-U GENERATED FOR STARTER DRIVE SEAL. PMA PAD REPLACED, INPUT ACCEPTED. FOUND GEARBOX STARTER COVER CRACKED NR 2 ENGINE. REPLACED COVER IAW AMM. PERFORMED 5 MIN IDLE RUN NO LEAKS FOUND, FOR STARTER AND EEC ALTERNATOR.
